# SDR N6WA20110728

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,281 hours, 10,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT WITH PROX SYS 2 FAULT STATUS MESSAGE.  INSPECTED PASSENGER DOOR OUTER HANDLE AND OPS TEST IAW AMM 52-70-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.
